What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 10, 2:58 PM CST, 38 minutes earlier.
Area forecast discussion, Jun 10, 2:58 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
358 PM CDT Sun Jun 10 2018
.NEAR TERM /Now Through Monday/...Isolated to scattered convection
will linger into the early evening hours, diminishing by mid to late
evening with the loss of daytime heating. However, additional
development is possible during the early morning hours offshore and
along coastal areas due to the marine diurnal max, west to southwest
wind resulting in some weak coastal convergence, and an increasingly
tropical airmass with precipitable waters hovering around 1.8-1.9
inches. Therefore, will show highest rain chances (30-40%) along and
south of I-10 during the predawn hours.
Numerous showers and thunderstorms are expected to develop across
the area during the day Monday, beginning closer to the coast in the
morning and spreading inland as the day progresses. This is due to
the persistent broad trough/weakness aloft combined with increasing
deep layer moisture (precip waters 1.8 to 2 inches.) Locally heavy
rainfall and frequent lightning strikes will be the primary storm
threats, although a few storms could produce gusty winds as the wet
microburst potential will increase.
Lows will generally range from around 70 inland to low to mid 70s
along the coast. Highs on Monday will generally be in the mid to
upper 80s, tempered slightly by the increase in clouds and rain
chances. 34/JFB
.SHORT TERM /Monday night Through Wednesday night/...A weak and
broad upper level trough will continue across the southeastern
states through midweek. Meanwhile, a ridge of sfc high pressure
will remain from the western Atlantic across the Gulf Coast.
Southerly flow on the western side of the ridge will continue to
pump deep layer moisture into the region. The combination of
increasing deep layer moisture, the weakness aloft and daytime
heating will lead to scattered to numerous showers and
thunderstorms each afternoon. Isolated to scattered showers and
storms will be possible overnight as well, especially near the
coast. Locally heavy rainfall and frequent lightning strikes will
be the primary storm threats, although a few storms could produce
gusty winds due to wet microbursts. /13
.LONG TERM /Thursday Through Sunday/...The upper trough will only
move slowly to the east through the end of the week as an upper
ridge builds in from the west. The combination of the trough,
plenty of deep layer moisture and daytime heating will continue to
lead to daily rounds of scattered to locally numerous showers and
thunderstorms. Isolated to scattered showers and thunderstorms
are forecast during the overnight hours. Both high and low
temperatures will be close to seasonal values. /13
&&
.MARINE...A predominate light west to southwest flow will persist
through next week as high pressure continues to ridge into the Gulf
from the western Atlantic. Little change in seas are expected with
wave heights staying in the 1-2 foot range. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 72 87 72 88 72 89 73 90 / 30 60 40 60 30 70 30 50
Pensacola 75 87 74 86 75 87 75 88 / 30 60 40 60 30 60 30 50
Destin 76 85 75 85 75 85 76 86 / 40 60 40 60 30 60 30 50
Evergreen 70 88 71 88 71 88 72 90 / 30 60 40 60 30 60 30 60
Waynesboro 69 87 70 88 71 89 71 90 / 20 60 40 60 30 70 30 50
Camden 69 88 71 88 71 89 72 91 / 30 50 40 50 30 60 30 50
Crestview 71 88 71 87 72 88 72 89 / 30 60 40 60 30 60 30 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 10, 4:57 AM CST, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
557 AM CDT Sun Jun 10 2018
ALZ051>060-261>266-FLZ201>206-GMZ633-MSZ067-075-076-078-079-111100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Perdido Bay-Wayne-Perry-Greene-
Stone-George-
557 AM CDT Sun Jun 10 2018
This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida, southeast Mississippi and the
coastal waters of Alabama and northwest Florida.
.DAY ONE...Today and Tonight.
A few strong to severe thunderstorms are possible this afternoon into
this evening. Hail is the primary threat, with strong winds also
possible. Localized ponding of water is also possible with the
stronger storms.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong to severe thunderstorms are possible each afternoon
into the evening. Damaging winds are the primary threat, with small
hail also possible in the stronger storms.
Increasing onshore winds and an increasing tidal cycle will bring an
increasing chance of dangerous rip currents Thursday through Saturday.
GMZ630>632-634>636-650-655-670-675-111100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
557 AM CDT Sun Jun 10 2018
This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.
.DAY ONE...Today and Tonight.
Thunderstorms developing today will create locally higher winds and
higher waves. This will create hazardous conditions for smaller
craft.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jun 10, 2:00 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
300 PM CDT SUN JUN 10 2018
FLZ202>204-102030-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
300 PM CDT SUN JUN 10 2018
...STRONG THUNDERSTORMs WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 330 PM CDT...
At 300 PM CDT, a cluster of strong thunderstorms were centered near
Pace, moving southeast at 15 mph.
Half inch hail and winds around 40 mph will be possible with this
storm.
Locations impacted include...
Pensacola, Ferry Pass, Pace, Milton, Bagdad, Pea Ridge, Floridatown,
Point Baker and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3038 8716 3058 8729 3061 8727 3073 8705
3053 8684
TIME...MOT...LOC 2000Z 308DEG 15KT 3056 8714Special weather statement, Jun 10, 2:32 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
332 PM CDT SUN JUN 10 2018
FLZ202-102115-
Escambia Coastal FL-
332 PM CDT SUN JUN 10 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL ESCAMBIA COUNTY UNTIL 415 PM CDT...
At 331 PM CDT, the strong thunderstorm was located 4 miles west of
Ensley, moving southeast at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Goulding and
Myrtle Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3037 8736 3054 8742 3056 8737 3058 8729
3060 8727 3049 8713
TIME...MOT...LOC 2031Z 313DEG 10KT 3053 8734Special weather statement, Jun 10, 2:59 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
359 PM CDT SUN JUN 10 2018
FLZ202-204-102145-
Santa Rosa Coastal FL-Escambia Coastal FL-
359 PM CDT SUN JUN 10 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL SANTA ROSA AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 445 PM
CDT...
At 359 PM CDT, the strong thunderstorm was located over Pensacola,
moving southeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington, Gulf
Breeze, Goulding, Oriole Beach and Pensacola Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3047 8733 3054 8717 3026 8696 3023 8716
3022 8720
TIME...MOT...LOC 2059Z 320DEG 17KT 3043 8720Special weather statement, Jun 10, 3:17 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
417 PM CDT SUN JUN 10 2018
ALZ053>055-102145-
Clarke AL-Wilcox AL-Monroe AL-
417 PM CDT SUN JUN 10 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTH CENTRAL MONROE...NORTHEASTERN CLARKE AND WILCOX
COUNTIES UNTIL 445 PM CDT...
At 417 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles east of Magnolia to 10 miles northwest of
Monroeville. These storms were nearly stationary.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Camden, Peterman, Beatrice, Vredenburgh, Yellow Bluff and Dannelly
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3224 8741 3224 8739 3222 8739 3222 8738
3220 8736 3220 8733 3214 8728 3214 8725
3212 8726 3206 8718 3158 8716 3155 8752
3213 8760 3213 8752 3226 8752 3227 8751
3227 8744
TIME...MOT...LOC 2117Z 278DEG 3KT 3212 8759 3162 8747
05/RRLocal storm report, Jun 10, 3:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST PENSACOLA INTERNATIONAL 30.47N 87.19W
06/10/2018 M56 MPH ESCAMBIA FL ASOS
KPNS RECORDED A 56MPH WIND GUST WITH THUNDERSTORM PASSAGE
&&Local storm report, Jun 10, 3:34 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
434 PM CDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM LIGHTNING MILTON 30.63N 87.04W
06/10/2018 SANTA ROSA FL 911 CALL CENTER
LIGHTNING STRUCK A COMMERCIAL BUILDING IN
MILTON. NO FIRE WAS REPORTED. TIME ESTIMATED
FROM RADAR DATA.
&&
RR